Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 46, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 3:21 PM CDT for Marshall County, Woodford County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2015, 3:21 PM CDT (20:21 UTC)
- Expired
- Jun 7, 2015, 3:50 PM CDT
- In force
- 29 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Marshall County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 98 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:36 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 1036 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS53 KILX 072021
SVRILX
ILC123-203-072100-
/O.NEW.KILX.SV.W.0046.150607T2021Z-150607T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
321 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARSHALL COUNTY IN CENTRAL ILLINOIS...
NORTHEASTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 400 PM CDT
* AT 321 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LACON...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...TOLUCA...WENONA...VARNA...LA ROSE...MARSHALL COUNTY
AIRPORT...PATTONSBURG AND LAKE WILDWOOD.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2021Z 269DEG 35KT 4103 8933
HAIL...1.25IN
WIND...60MPH
$$
BARNES2 follow-up statements
673
WWUS53 KILX 072035
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SUN JUN 7 2015
ILC123-203-072100-
/O.CON.KILX.SV.W.0046.000000T0000Z-150607T2100Z/
MARSHALL-WOODFORD-
335 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN MARSHALL AND NORTHEASTERN WOODFORD COUNTIES...
AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER TOLUCA...OR 13
MILES EAST OF LACON...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LACON...HENRY...TOLUCA...WENONA...VARNA...LA ROSE...MARSHALL COUNTY
AIRPORT...PATTONSBURG AND LAKE WILDWOOD.
THIS INCLUDES INTERSTATE 39 BETWEEN MILE MARKERS 29 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2035Z 269DEG 35KT 4103 8915
HAIL...1.25IN
WIND...60MPH
$$
BARNES583
WWUS53 KILX 072050
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
350 PM CDT SUN JUN 7 2015
ILC123-203-072059-
/O.CAN.KILX.SV.W.0046.000000T0000Z-150607T2100Z/
MARSHALL-WOODFORD-
350 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL AND
NORTHEASTERN WOODFORD COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL ILLINOIS.
LAT...LON 4111 8936 4110 8905 4094 8905 4092 8900
4093 8904 4093 8942 4111 8943 4112 8934
TIME...MOT...LOC 2047Z 269DEG 35KT 4103 8896
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:55 PM CDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 7, 12:55 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1255 PM CDT SUN JUN 7 2015 .UPDATE... ISSUED AT 1041 AM CDT SUN JUN 7 2015 CONVECTIVE COMPLEX THAT ORIGINATED OVER WESTERN IOWA LAST EVENING TRACKED EAST-SOUTHEASTWARD INTO NORTH-CENTRAL ILLINOIS EARLY THIS MORNING. THE CONVECTION IS CURRENTLY UNDERGOING A DIURNAL WEAKENING CYCLE AND IS EXPECTED TO LARGELY DISSIPATE OVER THE NEXT COUPLE OF HOURS. 1530Z RADAR IMAGERY SHOWS THE WEAKENING STORMS ALONG/NORTH OF A HOOPESTON...TO FARMER CITY...TO MASON CITY LINE. MADE SOME UPDATES TO THE FORECAST EARLIER THIS MORNING IN ORDER TO HIT POPS HARDER ACROSS THE NORTHERN HALF OF THE CWA THROUGH MIDDAY. ONCE THESE STORMS DISSIPATE/PUSH INTO INDIANA...A LULL IN THE ACTION WILL OCCUR THROUGH MID-AFTERNOON BEFORE ADDITIONAL STORMS BEGIN TO DEVELOP ALONG THE RESIDUAL OUTFLOW BOUNDARY. EXACT POSITION OF THE BOUNDARY REMAINS IN QUESTION AS STRONG S/SW WINDS WILL LIKELY PUSH IT BACK NORTHWARD DURING THE AFTERNOON. LATEST HRRR SUGGESTS CONVECTION WILL BEGIN TO RE-DEVELOP ROUGHLY ALONG A CHICAGO TO GALESBURG LINE BY AROUND 19/20Z. THE STORMS WOULD THEN DROP SOUTHEASTWARD TOWARD THE I-72 CORRIDOR BY LATE AFTERNOON/EARLY EVENING. FURTHER SOUTH...LOCATIONS ALONG/SOUTH OF I-70 WILL LIKELY STAY DRY THROUGH THE ENTIRE AFTERNOON BEFORE STORMS ARRIVE AFTER DARK. && .SHORT TERM...(TODAY) ISSUED AT 339 AM CDT SUN JUN 7 2015 THUNDERSTORM COMPLEX OVER IA CONTINUES TO MOVE EASTWARD THIS MORNING WITH A COLD FRONTAL BOUNDARY TRAILING BEHIND OVER EASTERN NB/SW MN. BULK OF MODEL GUIDANCE AND CURRENT TRACK OF CONVECTIVE COMPLEX SHOW IT SHOULD CROSS NORTHERN IL/SOUTHERN WI FROM AROUND 5 TO 10 A.M. THIS MORNING. A CHANCE FOR FOR THUNDERSTORMS WILL TRAIL INTO CENTRAL IL AS A PLUME OF RICH MOISTURE UP TO ABOUT 1.75 INCHES PRECIPITABLE WATER PRECEDES THE APPROACHING COLD FRONTAL BOUNDARY. FOR EARLY MORNING SFC-6KM BULK SHEAR VALUES 35-40 KTS MOVE THROUGH NORTHERN PORTIONS OF THE CENTRAL IL FORECAST AREA...HOWEVER MUCAPE VALUES OF 500-800 J/KG ARE NOT INDICATIVE OF SEVERE CONVECTION. AS THE MID- LEVEL SPEED MAX MOVES THROUGH TO THE NORTHEAST LATE IN THE MORNING...MORE MARGINAL SHEAR VALUES 20-30 KTS ARE INDICATED FOR AFTERNOON...HOWEVER IMPRESSIVE CAPE VALUES 3000-4000 DEVELOP ACROSS CENTRAL IL IN THE WARM SECTOR DURING AFTERNOON PEAK HEATING TIME. THIS SHOULD ALLOW A STRONG CONVECTIVE LINE TO SPREAD SOUTHEASTWARD INTO CENTRAL IL THROUGH THE AFTERNOON AND EVENING AND COULD PRODUCE SOME THUNDERSTORMS WITH SEVERE HAIL AND DAMAGING WINDS...IN ADDITION TO HEAVY RAINFALL DUE TO THE LARGE MOISTURE CONTENT OF THE AIR MASS. EXPECT HIGHS TO REACH SEVERAL DEGREES WARMER THAN YESTERDAY...MID TO UPPER 80S...ALONG WITH DEWPOINTS AROUND 70 FOR A CONSIDERABLY MORE HUMID DAY. WINDS SHOULD BECOME QUITE BREEZY WITH 15-20 MPH SUSTAINED WINDS AND GUSTS 25-30 MPH. .LONG TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 339 AM CDT SUN JUN 7 2015 SPC CONTINUES TO HAVE A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTHEAST IL WITH ENHANCED RISK FROM I-70 NORTH. SPC HAS 30% RISK OF DAMAGING WIND GUSTS, 15% RISK OF LARGE HAIL AND 5% RISK OF TORNADOES OVER OUR AREA MAINLY LATER THIS AFTERNOON AND EVENING. IN ADDITION...HEAVY RAIN WILL ALSO BE A THREAT WITH 1-2 INCHES AND LOCALLY HIGHER AMOUNTS FROM THIS AFTERNOON INTO TONIGHT WITH HEAVIEST RAIN LATE THIS AFTERNOON AND INTO EARLY OVERNIGHT. PRECIPITATABLE WATER VALUES ARE 1.5-2.5 INCHES. DID NOT ISSUE FLASH FLOOD WATCH SINCE MOST AREAS DID NOT SEE RAIN THE PAST WEEK AND FLASH FLOOD GUIDANCE VALUES ARE FAIRLY HIGH AT AROUND 2 INCHES PER HOUR AND 3 INCHES PER 6 HOURS. WILL ISSUE AN ESF PRODUCT TO ADDRESS HEAVY RAIN THREAT FROM THUNDERSTORMS. SPC KEEPS SLIGHT RISK SE OF IL OVER KY ON MONDAY BUT DO HAVE AREA NE OF I-74 AND EAST OF I-57 IN MARGINAL RISK OF HAIL AND WIND GUSTS MONDAY AFTERNOON AS LAST FRONTAL BOUNDARY PUSHES SE THROUGH THE AREA AND UPPER LEVEL TROF MOVES ACROSS THE WESTERN GREAT LAKES REGION. CONTINUED TO CARRY LIKELY CHANCES OF SHOWERS AND THUNDERSTORMS OVER SOUTHEAST IL MONDAY WHILE SMALLER CHANCES WESTERN COUNTIES. HAVE JUST SLIGHT CHANCE OF CONVECTION SE OF I-70 EARLY MONDAY EVENING UNTIL SUNDAY, THEN DRY REST OF THE NIGHT. HIGHS IN THE MID 80S MONDAY AND MORE HUMID CONDITIONS IN SOUTHEAST IL WHERE DEWPOINTS STILL IN UPPER 60S TO NEAR 70F WHILE DROPPING INTO THE LOWER 60S OVER THE IL RIVER VALLEY MONDAY AFTERNOON. THE 00Z FORECAST MODELS CONTINUE TO SHOW A COLD FRONT NORTH OF IL DURING MIDWEEK. THE FRONT WILL BE SLOW TO PRESS SOUTHWARD INTO IL DUE TO FRONT BEING PARALLEL TO UPPER LEVEL FLOW. HAVE JUST SLIGHT CHANCE OF CONVECTION NORTHERN COUNTIES CLOSER TO THE FRONT WED AFTERNOON AND WED NIGHT AND 20-30% CHANCE ACROSS AREA THU WITH THE 30% POPS FROM I-74 NORTH. MORE UNSETTLED WEATHER PATTERN EXPECTED FROM FRIDAY THROUGH NEXT WEEKEND WITH IL GETTING BACK INTO A SW UPPER LEVEL FLOW (SUBTROPICAL UPPER LEVEL RIDGE SETS UP OVER THE SOUTHEAST STATES) AND SERIES OF SHORT WAVES EJECTING NE INTO THE AREA. SUMMERLIKE WARMTH EXPECTED WITH HIGHS 85-90 TUE THRU THU...MID 80S FRIDAY AND LOW TO MID 80S NEXT WEEKEND. DEWPOINTS TO ELEVATE INTO THE UPPER 60S/LOWER 70S BY THU/FRI AND CONTINUE INTO THE WEEKEND. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1255 PM CDT SUN JUN 7 2015 MAIN AVIATION FORECAST CONCERN CONTINUES TO BE TIMING OF CONVECTIVE INITIATION LATER TODAY. 1730Z RADAR/SATELLITE MOSAICS SHOW A LULL IN THE ACTIVITY FOR THE TIME BEING...HOWEVER AS THE ATMOSPHERE CONTINUES TO DESTABILIZE AND A COLD FRONT APPROACHES FROM THE NORTHWEST...THUNDERSTORMS WILL RE-DEVELOP LATER THIS AFTERNOON. MODEL SOLUTIONS VARY GREATLY...SO THEY ARE OF LITTLE USE TO THE FORECAST. GENERAL CONSENSUS SUGGESTS STORMS WILL DEVELOP SLIGHTLY LATER THAN PREVIOUSLY EXPECTED...WITH A LINE OF CONVECTION FORMING FROM NEAR KORD TO KGBG AROUND 20Z. HAVE TAILORED THE AVIATION FORECAST ACCORDINGLY...FEATURING TEMPO GROUP FOR THUNDER AND MVFR CEILINGS BETWEEN 21Z AND 01Z AT KPIA...THEN BETWEEN 23Z AND 02Z FURTHER SOUTH AT THE I-72 TERMINALS. ONCE THE INITIAL LINE OF STORMS PASSES...MANY MODELS HINT THAT ADDITIONAL SHOWERS/STORMS MAY DEVELOP AND MOVE INTO THE AREA OVERNIGHT. HAVE HANDLED THAT WITH PREDOMINANT RAIN WITH VCTS THROUGH THE 08-09Z TIME FRAME. AFTER THAT HAVE GONE DRY WITH A VFR CEILING FOR THE REMAINDER OF THE 18Z TAF PERIOD. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BARNES SHORT TERM...07/ONTON LONG TERM...07 AVIATION...BARNES
Hazardous weather outlook, Jun 7, 11:45 AM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT SUN JUN 7 2015 ILZ027>031-036>038-040-041-081100- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1145 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS AFTERNOON. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER- SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 2 PM AND 8 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES WILL RETURN WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 2 PM AND 8 PM. ILZ042>057-061-081100- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION- 1145 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 4 PM AND 10 PM ILZ062-063-066>068-071>073-081100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE. THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH LOWER THREAT FOR SEVERE WEATHER. AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY BETWEEN 6 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Jun 7, 11:16 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 AM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM HEAVY RAIN 2 N NORMAL 40.55N 89.00W
06/07/2015 M1.50 INCH MCLEAN IL MESONET
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:25 AM CDT | Special Weather Statement | ILX | Knox | 35 min |
| Jun 7, 7:43 AM CDT | Special Weather Statement | ILX | Peoria, Stark | 47 min |
| Jun 7, 7:59 AM CDT | Special Weather Statement | ILX | Peoria | 46 min |
| Jun 7, 2:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Woodford | 24 min |
| Jun 7, 3:26 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 64 min |
| Jun 7, 4:09 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 51 min |
| Jun 7, 4:12 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 33 min |
| Jun 7, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 51 min |
| Jun 7, 4:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Tazewell | 60 min |
| Jun 7, 5:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell | 44 min |
| Jun 7, 6:07 PM CDT | Areal Flood Advisory | ILX | McLean | 4 hr |
| Jun 7, 6:27 PM CDT | Areal Flood Advisory | ILX | Logan, Mason, Tazewell | 4 hr |
| Jun 7, 6:55 PM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.